# SDR FDEA201807171757

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP O/B FWD HINGE (WING SIDE) UPPER BARREL NUT HOLE BORE FOUND WITH CORROSION. FWD HINGE (WING SIDE) UPPER BARREL NUT BORE (7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. EXISTING HOLE DIA 0.389", FINAL HOLE DIA 0.406", MAXIMUM ALLOWABLE HOLE DIA 0.931". OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0341053 PART 1 STEP 2D AND STEP 2. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO MASTER EA 1-5750-T0341053 PART 1 AND SNRM NR N00509 FOR WORK DETAILS.
